# SDR DALA2024101610142

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 93,935 hours, 38,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 685 ROWS 18-22 SEATS EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACK IAW B757 AMM 33- 51-07. OPS CHECK GOOD. (6369453)
